# SDR DALA1215783119

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR20 FLOOR SUPPORT WEB Y1732 HAS CORROSION.  BLENDED AREA IAW A319 SRM 51-74-00 DIMENSION L=1" W=1" D=.015".  FOUND TO BE OUT OF LIMITS IAW  A319 SRM 53-11-14.  RECEIVED NEW REPLACEMENT PART.  REMOVED WEB IAW A319 SRM 51-42-11.  LOCATED AND DRILLED REPLACEMENT  WEB IAW A319 SRM 51-44-11.  TREATED AND PRIMED IAW A319 SRM  51-21-11 AND INSTALLED IAW A319 SRM 51-42-11.
